After the 3rd PRRT

I had the third Peptide Receptor Radioisotope Therapy (PRRT) on Friday three days ago.

So far, there is not a lot to report. The side effects seems to be less severe and less frequent than they were for the earlier treatments.

In fact, each treatment seems to “get better”. I told this to one of the nurses in the clinic today when I went in for my monthly Sandostatin injection. She said “You must be getting used to it.” I said, “I’m not sure that it’s good to get used to being highly radioactive!”

The symptoms that I have had so far since the third treatment:

  • Fatigue – very definitely need a long nap in the afternoon and not much will to do anything physical.
  • Lower abdominal pain – each morning for a half hour or so there is sharp pain in my lower abdomen.
  • Nausea – a little nausea every morning and yesterday morning, I worked on cleaning a gutter in the morning and the nausea took over much more intense for 4 to 5 hours. I better wait a week to do any more of that.
  • Joint/muscle pain – I awoke this morning with rather difficult pain in many of my joints joints, mostly those with noticeable arthritis or old injuries. It reduced very much in severity after 30 to 60 minutes. It is still there five hours though.

All the above happened after the other treatments, but this has been less severe so far.

Let’s hope that it all goes away quickly!

May we all have the best possible outcomes,
Cy

Digiprove sealCopyright secured by Digiprove © 2019 Cyril Ball
After the 3rd PRRT was last modified: July 8th, 2019 by cy

3 thoughts on “After the 3rd PRRT

  1. Been hoping for you to have a pretty trouble-free #3 ! You really tried to clean out the gutters? You must be trying to make Dr Lieu’s All Star List! See you in August at the NETRF conference!
    Best, Anne

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.